{"publisher":"Alliance of Diamond Open Access Journals","author":[{"orcid":"0000-0002-8314-0177","last_name":"Browning","id":"35827D50-F248-11E8-B48F-1D18A9856A87","first_name":"Timothy D","full_name":"Browning, Timothy D"},{"first_name":"Roger","full_name":"Heath-Brown, Roger","last_name":"Heath-Brown"}],"intvolume":" 15","_id":"178","ddc":["512"],"doi":"10.19086/da.4375","abstract":[{"text":"We give an upper bound for the number of rational points of height at most B, lying on a surface defined by a quadratic form Q. The bound shows an explicit dependence on Q. It is optimal with respect to B, and is also optimal for typical forms Q.","lang":"eng"}],"date_updated":"2022-08-26T09:13:02Z","language":[{"iso":"eng"}],"day":"07","year":"2018","publication_status":"published","oa":1,"quality_controlled":"1","external_id":{"arxiv":["1801.00979"]},"publication":"Discrete Analysis","date_created":"2018-12-11T11:45:02Z","status":"public","citation":{"apa":"Browning, T. D., & Heath-Brown, R. (2018). Counting rational points on quadric surfaces. Discrete Analysis. Alliance of Diamond Open Access Journals. https://doi.org/10.19086/da.4375","chicago":"Browning, Timothy D, and Roger Heath-Brown. “Counting Rational Points on Quadric Surfaces.” Discrete Analysis. Alliance of Diamond Open Access Journals, 2018. https://doi.org/10.19086/da.4375.","short":"T.D. Browning, R. Heath-Brown, Discrete Analysis 15 (2018) 1–29.","ama":"Browning TD, Heath-Brown R. Counting rational points on quadric surfaces. Discrete Analysis. 2018;15:1-29. doi:10.19086/da.4375","mla":"Browning, Timothy D., and Roger Heath-Brown. “Counting Rational Points on Quadric Surfaces.” Discrete Analysis, vol. 15, Alliance of Diamond Open Access Journals, 2018, pp. 1–29, doi:10.19086/da.4375.","ieee":"T. D. Browning and R. Heath-Brown, “Counting rational points on quadric surfaces,” Discrete Analysis, vol. 15. Alliance of Diamond Open Access Journals, pp. 1–29, 2018.","ista":"Browning TD, Heath-Brown R. 2018. Counting rational points on quadric surfaces. Discrete Analysis. 15, 1–29."},"month":"09","user_id":"3E5EF7F0-F248-11E8-B48F-1D18A9856A87","article_processing_charge":"No","publication_identifier":{"eissn":["2397-3129"]},"title":"Counting rational points on quadric surfaces","volume":15,"oa_version":"Preprint","tmp":{"name":"Creative Commons Attribution 4.0 International Public License (CC-BY 4.0)","image":"/images/cc_by.png","legal_code_url":"https://creativecommons.org/licenses/by/4.0/legalcode","short":"CC BY (4.0)"},"page":"1 - 29","date_published":"2018-09-07T00:00:00Z","main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1801.00979"}],"type":"journal_article","extern":"1"}